MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DYNASTY® BF SHELL 52MM GROUP D; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. DYNASTY® BF SHELL 52MM GROUP D; HIP COMPONENT
Model Number DSBFGD52
Medical Device Problem Codes Loss of Osseointegration (2408); Malposition of Device (2616); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluate.
 
Event or Problem Description
Allegedly, the patient underwent a thr and presented pain, diagnosis of loose acetabular cup that was misaligned causing increased leg lengthening.Received a revision where microport cup, liner and screw were removed and replaced with another company's implants.The femoral head was removed and replaced it with a microport implant head.Femoral stem component remained well fixed.C926.

Brand Name
DYNASTY® BF SHELL 52MM GROUP D
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9788335
Report Number3010536692-2020-00189
Device Sequence Number2288627
Product Code JDL
UDI-Device IdentifierM684DSBFGD521
UDI-PublicM684DSBFGD521
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K082924
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberDSBFGD52
Device Catalogue NumberDSBFGD52
Device Lot Number1628187
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/13/2020
Initial Date Received by Manufacturer 02/13/2020
Supplement Date Received by Manufacturer02/13/2020
Initial Report FDA Received Date03/04/2020
Supplement Report FDA Received Date06/10/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR